After taking Lexapro for 8 yrs I have decided to stop taking it.Since stopping I have been itching like crazy. Is it the Lexapro or the serotonin that is causing the itch? Can not sleep nights because of the itch. It is almost like if my nerve endings touch clothes or when I try to sleep the bedding area it irritates the skin. Would love to find an answer for this.
After taking Lexapro for 8 yrs have decided to stop taking it. Since stop taking Lexapro I have bee?
- 16 Aug 2015 by nenaw307
- 16 August 2015
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Sep 2010 • 1 answer
Updated 6 Dec 2010 • 1 answer
Updated 25 Feb 2011 • 2 answers
Updated 17 Mar 2014 • 2 answers
Updated 23 Mar 2017 • 1 answer